# SDR UIEA2021072801638

- Difficulty date: July 26, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Faulted
- Location: Wx System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR NOT PAINTING CORRECT W/ TILT( PERFORMED WX RADAR OPS TEST IAW 34-43-00. OPS NORMAL AT THIS TIME. NO DEFECTS NOTED, COULD NOT DUPLICATE ON GROUND. )
